# SDR AALA201804109007

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 64,571 hours, 28,608 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 4917007
- Part serial: 2553
- Condition: Faulty
- Location: Fuel System
- Part time: 50,491 hours, 28,822 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. NR 2 CENTER TANK FUEL PUMP REMAINS CLOSED IN AUTO FEED COND. CREATED FUEL IMBALANCE OF 2500 LBS BETWEEN LT AND RT TANK. QUICK REFERENCE HANDBOOK FUEL IMBALANCE PROCEDURE PERFORMED TO BALANCE FUEL. REPLACED SFCC NR 2 (22CV) REF AMM 27-51-34 PAGEBLOCK 0401. PREFORMED SATISFACTORY CAT 3 CAPABILITY TEST IAW AMM 22-97-00-710-001A.
